Drug interactions between aspirin / diphenhydramine / phenylpropanolamine and E-600
|E-600 (vitamin e)|
Interactions between your drugs
aspirin ↔ vitamin e
Applies to:aspirin/diphenhydramine/phenylpropanolamine and E-600 (vitamin e)
Talk to your doctor before using vitamin E together with aspirin. Products containing vitamin E may increase the effects of aspirin and cause you to bleed more easily. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. You should seek immediate medical attention if you experience any unusual bleeding or bruising, or have other signs and symptoms of bleeding such as dizziness; lightheadedness; red or black, tarry stools; coughing up or vomiting fresh or dried blood that looks like coffee grounds; severe headache; and weakness. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: aspirin / diphenhydramine / phenylpropanolamine
Using phenylpropanolamine with alcohol can increase the risk of cardiovascular side effects such as increased heart rate, chest pain, or blood pressure changes. In addition, you may also be more likely to experience nervous system side effects such as dizziness, drowsiness, depression, and difficulty concentrating. You should avoid or limit the use of alcohol while being treated with phenylpropanolamine. Do not use more than the recommended dose of phenylpropanolamine, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medication without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.